Alert archive / North Carolina / Tornado Warnings in 2009
Tornado Warning 24, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Jul 27, 2009, 5:28 PM EDT for Sampson County, North Carolina. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2009, 5:28 PM EDT (21:28 UTC)
- Expired
- Jul 27, 2009, 6:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:35 PM EDT | TSTM WND GST 68 | 4 Nw Clinton, NC | |
| Jul 27, 5:40 PM EDT | TSTM WND GST 62 | 4 Nw Clinton, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KRAH 272128
TORRAH
NCC163-272200-
/O.NEW.KRAH.TO.W.0024.090727T2128Z-090727T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
528 PM EDT MON JUL 27 2009
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 600 PM EDT
* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 5 MILES SOUTHWEST OF HOBBTON...OR 8 MILES NORTH OF
CLINTON...MOVING NORTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOBBTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
BUILDING IN A SMALL ROOM SUCH AS A CLOSET...BATHROOM OR AN INTERIOR
HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM FLYING
DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3506 7851 3525 7844 3525 7842 3528 7831
3522 7825 3519 7817 3514 7816 3510 7817
3507 7815 3494 7814
TIME...MOT...LOC 2128Z 202DEG 10KT 3512 7837
$$
232 follow-up statements
000
WWUS52 KRAH 272141
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
541 PM EDT MON JUL 27 2009
NCC163-272200-
/O.CON.KRAH.TO.W.0024.000000T0000Z-090727T2200Z/
SAMPSON NC-
541 PM EDT MON JUL 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EAST
CENTRAL SAMPSON COUNTY...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
TURKEY...OR 7 MILES NORTHEAST OF CLINTON...MOVING EAST AT 20 MPH.
THE STORM WAS MOVING TOWARDS MILE MARKER 355 OF INTERSTATE 40.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3507 7815 3494 7814 3501 7835 3514 7839
3519 7817 3514 7816 3510 7817
TIME...MOT...LOC 2141Z 256DEG 16KT 3507 7826
$$
23000
WWUS52 KRAH 272156
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT MON JUL 27 2009
NCC163-272203-
/O.EXP.KRAH.TO.W.0024.000000T0000Z-090727T2200Z/
SAMPSON NC-
556 PM EDT MON JUL 27 2009
...THE TORNADO WARNING FOR EAST CENTRAL SAMPSON COUNTY EXPIRES AT 600
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING
EAST OUT OF THE WARNING AREA.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE NOTIFY YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM
TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE
IN RALEIGH.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
CENTRAL SAMPSON COUNTY.
LAT...LON 3507 7815 3494 7814 3501 7835 3514 7839
3519 7817 3514 7816 3510 7817
TIME...MOT...LOC 2153Z 256DEG 16KT 3508 7820
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:11 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 27, 2:11 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 211 PM EDT MON JUL 27 2009 .SYNOPSIS... AN UPPER DISTURBANCE WILL MOVE ACROSS NORTH CAROLINA THROUGH TONIGHT. THE AREA WILL THEN LANGUISH UNDER DEEP SOUTHWEST FLOW THROUGH LATE WEEK...PINNED BETWEEN A TROF OVER THE CENTRAL UNITED STATES AND A STRONG BERMUDA HIGH OVER THE WESTERN ATLANTIC. THIS WILL PRODUCE TYPICAL SUMMER...WARM AND HUMID...CONDITIONS WITH UNSETTLED WEATHER THROUGH THE PERIOD. && .NEAR TERM /THROUGH TONIGHT/... AS OF 115 PM MONDAY... INSTABILITY WILL BE REMAIN HIGH THIS EVENING WITH PRECIPITABLE WATER VALUES OF AROUND 2 INCHES EAST OF THE SURFACE TROF. MIXED LAYER CAPES WILL APPROACH 2K JOULES AND 0-6KM SHEAR ON THE ORDER OF 30-35 M/S...SUPPORTIVE OF BETTER STORM ORGANIZATION THAN SUNDAY. UPPER DYNAMIC SUPPORT FOR CONVECTION IS BETTER ALIGNED AS WELL...TAKING THE FORM OF UPPER SPEED DIFFLUENCE AND AN APPROACHING MID/UPPER LEVEL VORT MAXIMA LIFTING NORTHEAST TOWARDS THE CENTRAL AND EASTERN CWFA. AS SUCH...WILL CONTINUE POPS IN THE LIKELY CATEGORY...GRADUATED TOWARDS HIGHER VALUES IN THE EAST. OVERNIGHT: CONVECTIVE COVERAGE AND INTENSITY SHOULD DIMINISH BY MIDNIGHT OR SHORTLY THEREAFTER. WILL... HOWEVER RETAIN A SLIGHT CHANCE POP FOR THE OVERNIGHT GIVEN THE EXPECTED PASSAGE OF A MORE SOUTHERN DISTURBANCE ALOFT...LOWS 68 TO 73 DEGREES. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 205 PM MONDAY... THE PERSISTENT WARM (UPPER 80S TO LOWER 90S) AND MOIST AIRMASS IN PLACE WILL SUPPORT AT LEAST A FEW THUNDERSTORMS AGAIN TUESDAY AFTERNOON AND EVENING. UPPER SUPPORT WILL BE MUCH REDUCED AS SUBSIDENCE IN THE WAKE OF THE SHORT WAVE MOVING THROUGH TONIGHT WILL BE MORE SUPPRESSIVE THAN SUPPORTIVE. WILL KEEP POPS IN THE LOW CHANCE CATEGORY WITH SLIGHTLY HIGHER NUMBERS IN THE EAST. A MUCH STRONGER SHORT WAVE WILL BE APPROACHING FROM THE WEST ON TUESDAY NIGHT. THIS WAVE WILL BE REACHING THE MOUNTAINS LATE...AND AT THIS POINT WILL ONLY KEEP A SLIGHT CHANCE POP IN THE OVERNIGHT. MINS WILL BE SIMILAR TO PAST DAYS...70-74. -MLM AFTER A POSSIBLE REPRIEVE IN CONVECTION FOR TUESDAY...DEEPER MOISTURE AND SUPPORT ALOFT IS FORECAST TO RETURN TO THE REGION AS THE UPPER WAVE CURRENTLY OVER THE NORTHERN ROCKIES WILL PUSH EAST INTO THROUGH THE MID-ATLANTIC STATES WEDNESDAY AFTERNOON/EVENING. THE MOIST ADIABATIC PROFILES DEPICTED BY THE BUFR MODEL SOUNDINGS ARE QUITE IMPRESSIVE...FEATURING PWATS OF 2.0 TO 2.1 ACROSS THE AREA. THE LATEST 12Z/27 GFS IS OF LITTLE HELP RIGHT NOW...TAINTED BY CONVECTIVE FEEDBACK ISSUES...AND A RESULTANT ERRONEOUS CLOSED SURFACE LOW TRACKING EAST ACROSS EASTERN TN AND NORTHERN VIRGINIA...WHILE THE WEAKER AND MORE REALISTIC NAM IMPLIES MORE AN OPEN TROUGH OVER THE VIRGINIAS AND CAROLINAS...WITH THE CLOSED LOW OVER PENNSYLVANIA. SURPRISINGLY...PROBABILISTIC FORECASTS FROM THE GLOBAL ENSEMBLE MODEL ARE VERY CONSERVATIVE ON WEDNESDAY...KEEPING THE LIKELIHOOD OF A ONE-QUARTER OF AN INCH OR MORE OF PRECIP OVER CENTRAL AT 20 PERCENT OR LESS. THUS WILL KEEP POPS IN THE GOOD CHANCE RANGES...AROUND 50 PERCENT. HIGHS IN THE MID TO UPPER 80 ON WEDNESDAY WITH LOWS WEDNESDAY NIGHT 69 TO 74. -CBL && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 210 PM MONDAY... ...TYPICAL SUMMERTIME PATTERN FOR CENTRAL NC... A BROAD MEAN TROUGH WILL REMAIN CENTERED OVER THE CENTRAL US/MS VALLEY... AS THE STRONG SUBTROPICAL/BERMUDA RIDGE RETROGRADES OVER THE SERN US. THE RESULTANT DEEP SWLY FLOW WILL KEEP A HUMID AND MOIST AIRMASS IN PLACE OVER CENTRAL NC. SHORTWAVE ENERGY TRAVERSING EAST/NORTHEAST THROUGH THE BASE OF THE LONGWAVE TROUGH ALONG WITH WEAK LOW-LEVEL CONFLUENCE ALONG THE LEE SIDE SURFACE TROUGH WILL SUPPORT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. NEAR NORMAL HIGH TEMPERATURES OF 87 TO 93...WITH MILD OVERNIGHT LOWS OF 69 TO 74. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 200 PM... STRONG INSTABILITY COMBINED WITH UPPER SUPPORT FROM A SHORT WAVE AND ASSOCIATED SHEAR AXIS TRANSLATING ACROSS THE AREA WILL PRODUCE SCATTERED STRONG THUNDERSTORMS FROM TAF INITIAL ISSUANCE INTO THE EVENING...TAPERING OFF 02-04Z. THERE WILL BE NUMEROUS OUTFLOW BOUNDARIES FROM THE VARIOUS STORMS PRODUCING GUSTY WINDS...WHICH COULD EXCEED 30 KNOTS IN PROXIMITY TO STORMS. VISIBLITIES COULD BE BRIEFLY IFR IN HEAVY RAIN...BUT CEILINGS WILL REMAIN LARGELY VFR...PERHAPS VERY BRIEFLY MIFR DIRECTLY UNDER CONVECTION. SKIES WILL SCATTER OUT AFTER LOSS OF INSOLATION...WITH WIDELY SCATTERED CONVECTION POSSIBLE IN THE EAST (RDU/RWI/FAY) OVERNIGHT. IFR FOG WILL BE POSSIBLE IN THE PREDAWN (09-12Z) AT TAF SITES WHICH RECEIVE RAINFALL. CONVECTION WILL BE MUCH LESS FOCUSED AND WIDELY SCATTERED TOMORROW. VFR CONDITIONS EXPECTED THROUGH THE DAY AFTER ANY LINGERING MORNING FOG BURNS OFF. WINDS WILL REMAIN FROM THE SOUTHWEST AT 10 KNOTS OR LESS. A NORMAL SUMMERTIME PATTERN WILL CONTINUE WEDNESDAY THROUGH SATURDAY AS THE AREA REMAINS UNDER SOUTHWEST FLOW = WARM AND MOIST. CONDITIONS WILL BE VFR...EXCEPT FOR WIDELY SCATTERED LATE DAY CONVECTION AND PATCHY MVFR EARLY MORNING FOG EACH DAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MLM NEAR TERM...MLM SHORT TERM...MLM/CBL LONG TERM...CBL AVIATION...MLM
Hazardous weather outlook, Jul 27, 12:57 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1257 PM EDT MON JUL 27 2009 NCZ007>011-024>028-040>043-075>078-084>086-088-089-281700- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1257 PM EDT MON JUL 27 2009 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS CENTRAL NORTH CAROLINA. AN UPPER DISTURBANCE WILL BE SLOWLY PASSING OVER THE AREA TODAY...WHICH WILL RESULT IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PRESENCE OF BERMUDA HIGH PRESSURE WILL RESULT IN WARM AND HUMID CONDITIONS... WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THIS WEEK. WHILE THIS WEATHER PATTERN MAY FUEL ISOLATED SEVERE THUNDERSTORMS... NO ORGANIZED SEVERE AND HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 200 PM AND 800 PM TODAY. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. NCZ021>023-038-039-073-074-083-281700- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 1257 PM EDT MON JUL 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS CENTRAL NORTH CAROLINA. AN UPPER DISTURBANCE WILL BE SLOWLY PASSING OVER THE AREA TODAY...WHICH WILL RESULT IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ISOLATED STORMS COULD BECOME SEVERE AND PRODUCE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PRESENCE OF BERMUDA HIGH PRESSURE WILL RESULT IN WARM AND HUMID CONDITIONS... WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THIS WEEK. WHILE THIS WEATHER PATTERN MAY FUEL ISOLATED SEVERE THUNDERSTORMS... NO ORGANIZED SEVERE AND HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER.
In the hours before
Local storm report, Jul 27, 5:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
507 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 6 SSW GARNER 35.62N 78.68W
07/27/2009 WAKE NC AMATEUR RADIO
NUMEROUS TREES DOWN ALONG OLD STAGE ROAD
&&
LEPAGANOLocal storm report, Jul 27, 5:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
515 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 6 SSW GARNER 35.62N 78.68W
07/27/2009 WAKE NC LAW ENFORCEMENT
TREE DOWN ON A CAR ALONG OLD STAGE ROAD. TREES DOWN ON
PINEBROOK ROAD...PANTHER LAKE ROAD...EDDY HOWARD ROAD AND
WILSON CHASE ROAD NEAR GARNER
&&
LEPAGANOLocal storm report, Jul 27, 5:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 NE ROCKFISH 35.00N 79.05W
07/27/2009 CUMBERLAND NC LAW ENFORCEMENT
TREE DOWN AT THE INTERSECTION OF STONY POINT ROAD AND
LAKEWOOD DRIVE
&&
LEPAGANOLocal storm report, Jul 27, 5:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 5 ESE LINWOOD 35.71N 78.25W
07/27/2009 JOHNSTON NC LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 39 AND NAPOLEAN ROAD.
&&
ORROCKLocal storm report, Jul 27, 5:23 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
523 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG FOUR OAKS 35.45N 78.43W
07/27/2009 JOHNSTON NC LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 701 NEAR STRICKLAND CROSSROADS.
&&
ORROCKLocal storm report, Jul 27, 5:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 1 NNE WARRENTON 36.41N 78.15W
07/27/2009 E0.88 INCH WARREN NC LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT THE 911 CENTER IN
WARRENTON
&&
LEPAGANOThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:42 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash | 48 min |
| Jul 26, 10:01 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 36 min |
| Jul 27, 1:10 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond | 65 min |
| Jul 27, 1:56 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 64 min |
| Jul 27, 2:10 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond, Scotland | 65 min |
| Jul 27, 2:32 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 43 min |
| Jul 27, 2:47 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 3 hr |
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 60 min |
| Jul 27, 3:03 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 57 min |
| Jul 27, 3:09 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore, Randolph | 66 min |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 63 min |
| Jul 27, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 59 min |
| Jul 27, 3:57 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne, Wilson | 49 min |
| Jul 27, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Vance, Warren | 46 min |
| Jul 27, 4:09 PM EDT | Areal Flood Advisory | RAH | Vance, Warren | 109 min |
| Jul 27, 4:17 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 58 min |
| Jul 27, 4:29 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 76 min |
| Jul 27, 4:38 PM EDT | Areal Flood Advisory | RAH | Harnett | 105 min |
| Jul 27, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 55 min |
| Jul 27, 5:09 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 36 min |
| Jul 27, 5:13 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 62 min |
| Jul 27, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 41 min |
| Jul 27, 6:34 PM EDT | Areal Flood Advisory | RAH | Halifax | 79 min |
| Jul 27, 7:11 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jul 27, 7:36 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 54 min |
Nearby
Tornado Warnings in North Carolina, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.